Convex integration and the L[sup p] theory of elliptic equations

Kari Astala, Daniel Faraco, Laszlo, Jr Szekelyhidi

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalAnnali della Scuola normale superiore di Pisa : Classe di scienze
    Volume7
    Issue number1
    Pages (from-to)1-50
    Number of pages50
    ISSN0391-173X
    DOIs
    Publication statusPublished - 2008
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • 111 Mathematics

    Cite this